MathSciNet Relay Station
MathSciNet bibliographic data
MR482347 (58 #2420) 47B35 (30A78)
Cowen, Carl C. The commutant of an analytic Toeplitz operator. Trans. Amer. Math. Soc. 239 (1978), 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement